# SDR SWAA2024050970975

- Difficulty date: April 5, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 64,840 hours, 38,796 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E RIB #1 FROM I/B SIDE HAS CRACK<[01] ***SUMMARY*** REMOVED LEFT HORIZONTAL STABILIZER L/E RIB #1 AS PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW RIB #1 AS PER SRM 51-40-05-0G-0 INSTALLED NEW #1 RIB ON L/H HORIZONTAL STAB L/E AS PER SRM 51-40-02-0G-0;[02] ***SUMMARY*** REMOVED LEFT HORIZONTAL STABILIZER L/E RIB #1 AS PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW RIB #1 AS PER SRM 51-40-05-0G-0 INSTALLED NEW #1 RIB ON L/H HORIZONTAL STAB L/E AS PER DWG 186A1301 & SRM 51-40-02-0G-0;[03] RII; VERIFIED STEP # 2
